# SDR 2003FA0001279

- Difficulty date: December 19, 2003
- Submitted: December 19, 2003
- Operation: General aviation
- Aircraft: N1YU
- Make and model: Cessna 150M
- Aircraft serial: 15077311
- Aircraft time: 242 hours
- Engine: Cont O200*
- System (JASC): 5530 · Vertical Stabilizer
- Part: Frame
- Condition: Cracked
- Location: Empennage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKED FRAME AT TB/VERTICAL FIN SPAR JUNCTION. THIS IS THE SECOND SHIP WITH AN IDENTICAL CRACK THAT HAS BEEN SEEN IN THE LAST 90 DAYS.  THE MFG SRM DETAILS THE REQUIRED REPAIRS. DETECTION IS POSSIBLE USING BRIGHT LIGHT AND MIRROR, OR BY DIRECT OBSERVATION.  ADDITIONALLY THE VERTICAL FIN STRUCTURE ON BOTH SHIPS WAS CRACKED AND REQUIRED SUBSTANTIAL REPAIR USING DATA TO FABRICATE AND INSTALL DOUBLERS.
